Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 7 ~ Issue 6

Certificates Cover Page
# Article Title
1 Quantifying the Attainment of COs and POs for Graduate Programs
Authors: Muhammad Shahjalal, Md. Zahidul Alam
Full PDF
2 Exact analytic solutions of Two Dimensional Fractional PDEs
Authors: Safaa Hamid Mahdi
Full PDF
3 Dynamic Analysis of Orthotropic Micropolar Substrate Under Moving Load
Authors: Harpreet Singh, Dr. Tanupreet Kaur
Full PDF
4 Representations of Time Series Models Applied to the First and Second Difference Operation with Back Shift
Authors: Şenol Çelik
Full PDF
5 A Study on Symmetric Subgroups
Authors: A.Punitha Tharani, V.Uma Maheswari
Full PDF
6 Refinement Invariants of Binary Images, II
Authors: Jack Weinstein
Full PDF
7 Some Weaker Forms of Continuous Functions in Topological Spaces
Authors: K. Rajeshwari, T. D. Rayanagoudar, Sarika M. Patil
Full PDF
8 A Study on How to Improve the Condition of Mathematics For Teachers And Students
Authors: Parimal Mridha, Jaba Rani Sana
Full PDF
9 An Algorithm for Analysis the Time Complexity for Iterated Local Search (ILS)
Authors: Parimal Mridha, Binoy Kumar Datta
Full PDF


Published Issues


Twitter News